X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (305) 305
mathematics, applied (202) 202
complete monotonicity (189) 189
inequalities (95) 95
analysis (88) 88
mathematics, general (82) 82
monotonicity (60) 60
gamma function (58) 58
statistics & probability (56) 56
applications of mathematics (51) 51
mathematical analysis (39) 39
complete elliptic integrals (37) 37
inequality (37) 37
convexity (36) 36
studies (34) 34
bounds (33) 33
applied mathematics (31) 31
economics (26) 26
research (24) 24
theorems (24) 24
combinatorics (23) 23
mathematical models (23) 23
computer science, theory & methods (22) 22
mathematical functions (22) 22
mathematics, interdisciplinary applications (22) 22
optimization (22) 22
social sciences, mathematical methods (22) 22
computer science (21) 21
gamma (21) 21
operations research & management science (21) 21
operations research/decision theory (21) 21
physics, mathematical (21) 21
integral representation (20) 20
mathematics - classical analysis and odes (20) 20
polynomials (19) 19
complete elliptic integral (18) 18
polygamma functions (18) 18
psi function (18) 18
theoretical, mathematical and computational physics (18) 18
26a48 (17) 17
algebra (17) 17
economics / management science (17) 17
mathematics - probability (17) 17
monotonic functions (17) 17
economic theory (16) 16
integrals (16) 16
physics (16) 16
theory of computation (16) 16
approximation (15) 15
digamma function (15) 15
mathematical monotonicity (15) 15
respect (15) 15
approximations (14) 14
asymptotic properties (14) 14
concavity (14) 14
curvature (14) 14
differential geometry (14) 14
geometry (14) 14
mathematical theorems (14) 14
property (14) 14
artificial intelligence (13) 13
complete convergence (13) 13
equilibrium (13) 13
game theory (13) 13
gaussian hypergeometric function (13) 13
logarithmically complete monotonicity (13) 13
series (13) 13
26a51 (12) 12
algorithms (12) 12
convergence (12) 12
gamma-function (12) 12
infinite divisibility (12) 12
numerical analysis (12) 12
primary 33b15 (12) 12
33b15 (11) 11
33c05 (11) 11
33e05 (11) 11
asymptotic series (11) 11
complete graph (11) 11
computation (11) 11
density (11) 11
distributions (11) 11
economic models (11) 11
existence (11) 11
games (11) 11
graphs (11) 11
kind (11) 11
mathematics - analysis of pdes (11) 11
random variables (11) 11
26d15 (10) 10
44a10 (10) 10
calculus of variations and optimal control; optimization (10) 10
complete metric space (10) 10
generating function (10) 10
hypergeometric-functions (10) 10
laplace transformation (10) 10
mathematical physics (10) 10
quantum physics (10) 10
statistics (10) 10
26e60 (9) 9
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2013, Volume 45, Issue 6, pp. 3382 - 3403
Journal Article
Journal of inequalities and applications, ISSN 1029-242X, 2018, Volume 2018, Issue 1, pp. 1 - 11
We generalize several monotonicity and convexity properties as well as sharp inequalities for the complete elliptic integrals to the complete p-elliptic... 
Complete elliptic integral | 26D20 | Complete p -elliptic integral | Analysis | Mathematics, general | Mathematics | Applications of Mathematics | Convexity | 33E05 | Gaussian hypergeometric function | 33C05 | Monotonicity | Complete p-elliptic integral | MATHEMATICS | MATHEMATICS, APPLIED | INEQUALITIES | Integrals | Elliptic functions | Research
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2017, Volume 2017, Issue 1, pp. 1 - 15
In this paper, by using the monotonicity rule for the ratio of two Laplace transforms, we prove that the function x ↦ 1 24 x ( ln Γ ( x + 1 / 2 ) − x ln x + x... 
33B15 | inequality | 26A51 | Analysis | gamma function | Mathematics, general | Mathematics | Applications of Mathematics | 26A48 | Laplace transform | 26D15 | complete monotonicity | MATHEMATICS | MATHEMATICS, APPLIED | SERIES | APPROXIMATION | FACTORIAL FUNCTION | BURNSIDES FORMULA | ASYMPTOTIC FORMULAS | Laplace transforms | Transformations (mathematics) | Gamma function | Inequalities
Journal Article
Journal of Computational Physics, ISSN 0021-9991, 07/2015, Volume 293, pp. 70 - 80
The three parameters Mittag-Leffler function (often referred to as the Prabhakar function) has important applications, mainly in physics of dielectrics, in... 
Prabhakar function | Mittag-Leffler functions | Laplace transform | Havriliak-Negami | Complete monotonicity | MITTAG-LEFFLER FUNCTION | COMPUTER SCIENCE, INTERDISCIPLINARY APPLICATIONS | DISPERSION | PLANE | ABSORPTION | PHYSICS, MATHEMATICAL | Analysis | Dielectrics | Computer simulation | Computation | Mathematical analysis | Graphs | Feasibility | Mathematical models
Journal Article
Periodica Mathematica Hungarica, ISSN 0031-5303, 12/2017, Volume 75, Issue 2, pp. 159 - 166
...) and investigate their Shannon, Rényi, and Tsallis entropies with respect to complete monotonicity. 
Entropies | 60E15 | 26A51 | Inequalities | 94A17 | Mathematics, general | Mathematics | Concavity | Complete monotonicity | MATHEMATICS | MATHEMATICS, APPLIED | OPERATORS | CONJECTURE | Distribution (Probability theory)
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 2017, Volume 2017, Issue 1, pp. 1 - 13
In the article, we provide a monotonicity rule for the function [P(x) + A(x)]/[P(x) + B(x)], where P(x) is a positive differentiable and decreasing function defined... 
relative error | monotonicity rule | absolute error | complete elliptic integral | MATHEMATICS | COMPLETE ELLIPTIC INTEGRALS | MATHEMATICS, APPLIED | INEQUALITIES | BOUNDS | APPROXIMATIONS | TERMS | Power series | Research | 26A48 | 33E05
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 02/2014, Volume 410, Issue 1, pp. 307 - 315
We present some monotonicity results for Dirichlet L-functions associated to real primitive characters... 
Dirichlet L-function | Logarithmically complete monotonicity | Complete monotonicity | MATHEMATICS | MATHEMATICS, APPLIED | HARMONIC MEASURE | POLYGAMMA FUNCTIONS | GAMMA-FUNCTIONS | QUOTIENTS | ZEROS
Journal Article
Applied mathematics and computation, ISSN 0096-3003, 2015, Volume 258, pp. 130 - 137
We prove complete monotonicity of sums of squares of generalized Baskakov basis functions by deriving the corresponding results for hypergeometric functions... 
Baskakov operator | Distribution of zeros | Convexity | Complete monotonicity | Chebyshev-Grüss-type inequality | Complete elliptic integral of the first kind | HYPERGEOMETRIC POLYNOMIALS | MATHEMATICS, APPLIED | INEQUALITIES | Chebyshev-Gruss-type inequality
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 01/2016, Volume 131, pp. 32 - 47
Journal Article
Advances in Difference Equations, ISSN 1687-1847, 12/2019, Volume 2019, Issue 1, pp. 1 - 10
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2008, Volume 340, Issue 2, pp. 1362 - 1370
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 10/2018, Volume 466, Issue 2, pp. 1609 - 1617
Let d∈N and let γi∈[0,∞), xi∈(0,1) be such that ∑i=1d+1γi=M∈(0,∞) and ∑i=1d+1xi=1. We prove thata↦Γ(aM+1)∏i=1d+1Γ(aγi+1)∏i=1d+1xiaγi is completely monotonic on... 
Simplex | Gamma function | Combinatorial inequalities | Bernstein polynomials | Complete monotonicity | Multinomial probability | POLYNOMIALS | MATHEMATICS | MATHEMATICS, APPLIED | DENSITY-ESTIMATION | BEHAVIOR | SMOOTH ESTIMATION | Mathematics - Probability
Journal Article
Advances in Difference Equations, ISSN 1687-1839, 12/2018, Volume 2018, Issue 1, pp. 1 - 9
.... Hence, we give complete monotonicity property of a determinant function involving all kinds of derivatives of the generalized digamma function. 
33B15 | Ordinary Differential Equations | Functional Analysis | Analysis | Generalized digamma function | Difference and Functional Equations | Mathematics, general | Mathematics | Partial Differential Equations | Complete monotonicity | Concavity | Inequality | GAMMA | MATHEMATICS | MATHEMATICS, APPLIED | POSITIVE SOLUTIONS | Inequalities
Journal Article
INVERSE PROBLEMS AND IMAGING, ISSN 1930-8337, 02/2019, Volume 13, Issue 1, pp. 93 - 116
...; one such method is the monotonicity method of Harrach, Seo, and Ullrich [17, 15]. We formulate the method for irregular indefinite inclusions, meaning that we make... 
TOMOGRAPHY | Electrical impedance tomography | MATHEMATICS, APPLIED | FACTORIZATION METHOD | inverse problems | SHAPE-RECONSTRUCTION | direct reconstruction methods | monotonicity method | indefinite inclusions | complete electrode model | PHYSICS, MATHEMATICAL
Journal Article
Journal of computational and applied mathematics, ISSN 0377-0427, 2004, Volume 172, Issue 2, pp. 289 - 312
We prove monotonicity properties of certain combinations of complete elliptic integrals of the first and second kind, K and E... 
Arc length of an ellipse | Complete elliptic integrals | Mean values | Monotonicity | Inequalities | DISTORTION | MATHEMATICS, APPLIED | inequalities | FUNCTIONAL INEQUALITIES | APPROXIMATIONS | monotonicity | complete elliptic integrals | mean values
Journal Article
Integral transforms and special functions, ISSN 1476-8291, 2014, Volume 26, Issue 1, pp. 36 - 50
We consider two operations on the Mittag-Leffler function which cancel the exponential term in the expansion at infinity, and generate a completely monotonic... 
incomplete Gamma function | Abelian transform | Mittag-Leffler function | complete monotonicity | Mellin transform | Stieltjes transform | 33E12 | MATHEMATICS | MATHEMATICS, APPLIED | 60G52 | 26A33 | 26A48 | Operators | Subtraction | Infinity | Gamma function | Integrals | Transforms
Journal Article
MATHEMATICAL INEQUALITIES & APPLICATIONS, ISSN 1331-4343, 07/2019, Volume 22, Issue 3, pp. 901 - 916
Our aim in this paper is to present the completely monotonicity and convexity properties for the Wright function... 
MATHEMATICS | Turan type inequalities | SERIES | Wright function | four-parametric Mittag-Leffler function | VOLTERRA | generalized Wright function | complete monotonicity
Journal Article
Journal of Mathematical Analysis and Applications, ISSN 0022-247X, 2007, Volume 336, Issue 2, pp. 812 - 822
We present some complete monotonicity and logarithmically complete monotonicity properties for the gamma and psi functions... 
Gamma function | Logarithmically complete monotonicity | Psi function | Complete monotonicity | MATHEMATICS | MATHEMATICS, APPLIED | psi function | logarithmically complete monotonicity | gamma function | complete monotonicity
Journal Article